RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 5, Pages 99–129 (Mi aa90)

This article is cited in 3 papers

Research Papers

Leopoldt's problem for Abelian totally ramified extensions of complete discrete valuation fields

M. V. Bondarko

Saint-Petersburg State University

Abstract: By using methods described in earlier papers of the author, it is proved that, in many cases, if an Abelian totally ramified $p$-extension contains an ideal free over its associated order, then the extension is of the type described and completely classified in an earlier paper of the author (such extensions are said to be semistable). A counterexample to this statement is presented in the case where the conditions on the extension are not fulfilled. Several other properties of extensions in question are proved.

MSC: 12F99

Received: 01.12.2005


 English version:
St. Petersburg Mathematical Journal, 2007, 18:5, 757–778

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025